• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
Bucanero

How Long It Take For Saphris To Work?

4 posts in this topic

Posted · Report post  

Hi, I am a new menber...:smile:

I was prescribe Saphris 10mg for major deprecion and would like to know

if someone is taking this med that can tell me how long it take to see some

improvement on my health. ( 2 or 3 month? ) :help:

I just have 2 week takeing them!

God Bless ALL...:Coopclapping:

Share this post


Link to post
Share on other sites

Posted · Report post  

Hello, it will take up to two months to fully kick in, about week four or five I think you should see an improvement. If at 6 to 8 weeks you feel nothing, you may need to up the dosage as you have to get that dosage just right or you will get absolutely no relief. You have to hit the threshold of just right, i.e. not to little as no results, and not too much as you can get zombified if overdosed. See your doctor again in about 6 weeks for a re-evaluation and oh yeah, dont expect any results or improvement the first two or three weeks, that is the brain is getting adjusted time and saphris is swirling your brains hormones around like chocolate syrup in vanilla pudding, you have to keep stirring and allow time and patience until everything start to smooth out for you, week four should show and improvement and week five six seven things keep getting better and better (if on the right dosage) come week 6 to 8 and no results, see your doctor about an increase in dosage.

Good Luck... hope I helped.

Share this post


Link to post
Share on other sites

Posted · Report post  

Hello, it will take up to two months to fully kick in, about week four or five I think you should see an improvement. If at 6 to 8 weeks you feel nothing, you may need to up the dosage as you have to get that dosage just right or you will get absolutely no relief. You have to hit the threshold of just right, i.e. not to little as no results, and not too much as you can get zombified if overdosed. See your doctor again in about 6 weeks for a re-evaluation and oh yeah, dont expect any results or improvement the first two or three weeks, that is the brain is getting adjusted time and saphris is swirling your brains hormones around like chocolate syrup in vanilla pudding, you have to keep stirring and allow time and patience until everything start to smooth out for you, week four should show and improvement and week five six seven things keep getting better and better (if on the right dosage) come week 6 to 8 and no results, see your doctor about an increase in dosage.

Good Luck... hope I helped.

Thank u BetterOff.

This is my first week taking Saphris 10mg with Black Cherry Flavor because the regular ones taste nasty.....lol....After I take it I feel a peculiar numbness on my tongue, my heart bit go up a little bit for 1 or 2 minutes then go back to normal, and after 5 to 10 minutes I start a getting a sleepy feeling and go to bed. :sleep_1:

I was taking it at 11 pm and when I got up in the morning I till felt drowsy (it was like I was high) so I called my Dr. and he said that I have to take them a 8 pm so in that way I won't have that drowsy feeling in the morning.

Once again, thanks for your input about the med. :smile:

Share this post


Link to post
Share on other sites

Posted · Report post  

:welcomeani: Hi Bucanero and welcome to DF. I have been on Saphris but just wanted to welcome you to our wonderful community and hope you find solace and support here.

Lindahurt

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0